# SDR AALA202206073140

- Difficulty date: June 6, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N935NN
- Make and model: Boeing 737
- Aircraft serial: 33231
- Aircraft time: 26,026 hours, 10,896 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND OUTBOARD FLIGHT ATTENDANT FLASHLIGHT WILL NOT TEST. REPLACED FLASHLIGHT BATTERY PACK PER JOB CARD 08C20025008. OPERATIONAL TEST GOOD.
